It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: To laur
Jun 12, 2003
Our posts are long aren't they?? LOL

Anyway, I'm hoping you are feeling a bit better as the day goes on. As far as the testosterone in your body being normal....well I think of is this way: You can be oversensitive to the hormone itself which many women are, or because your estrogen is so low, the testosterone even though its at a normal level, is maybe the dominant hormone right now. Once ths spiro blocks it and the estrogen level goes up, hopefully this will be your answer. I haven't really had oily skin but my hormones have been pretty messed up since the surgery.
As far as the tazorac, I guess it could still be bringing stuff up. I didn't know whether or not it really helped me because of everything still coming up now. Have you tried the azelex? Not that I'm the biggest advocate for this yet or anything, but I will say it does SEEM to work quicker than the tazorac.
The tazorac is said to be similar to accutane and maybe that just doesn't work for you. The dryness on top of your skin is probably from the tazorac and bp. Especially if you are blotting so much. In my Honest opinion, I really wonder if your hormones are the biggest factor here. Maybe after they get things straightenend out a bit there, you will get some relief. Have you tried the B5 that everyone talks about? I never have, but I thought I read that it helps with both the oil and hormonal acne.

Maybe the finacea bringing the stuff out in my skin means that much of my problem is clogged pores and bacteria. This stuff is supposed to kill bacteria and help to make the pores or the skin more normal to keep things from clogging. I am still taking the yasmin birth control - active pills only- but other than this breakout, I haven't notice that it has made things worse. It sure didn't clear my skin though. I had high hopes and obviously it didn't help. But if I can I will keep taking it for menopausal reasons.
As far as the grocery stores and such, I know what you mean. For me it is the school functions where every other mom looks put together and flawless. The school picnic was bad because no only did I have a broken out gross face, but also had to wear a hat and long sleeves and my lips were chapped.......really awful to have to sit and talk to other women when you look that way. The whole time they were talking about vacations and games and summer parties, I kept thinking about how I hate my face and how awful I look. I never realized back in high school how bad this could be. I probably saw kids with acne, but honestly don't remember. (selective memory!) However, I can remember every wonderful clear day I had while on the spiro back then. I'm not sure if I ever thought it could get this bad. I thought I was home free. I will never be that confident again.
I wish I could help you with all that you are going through. I wish that total happiness didn't depend on our skin.....I have a great life really and just wish I was happy enough on the inside to enjoy it. This acne along with the lupus battles going on in my body are a lot to handle. I know that you are going through this with your hormones being messed with and your skin. I hope for a day when we can all not worry about this anymore. I'd love to look in the mirror and see myself again, instead of that person I don't recognize. I'm here for you as much as I can, and the other people that post here are here for the same reasons. We all have 1 goal. Hopefully we will ALL succeed !

Take care and find a book to read. I know its hard, but maybe the time will go by a little easier until the next estrogen shot or spiro pill etc....

L





All times are GMT -7. The time now is 09:25 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!